# SDR DALA2016113009393

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT FRAME CLIP STA Y1022 BTW LONG 14-13L. FRAME CLIP WAS REPLACED PER SRM 51-41-02, 51-41-05 AND DWG 9912243-197 REV JS.
